Affordable Access

Publisher Website

Chaos in limit cycle systems with external periodic excitations

Authors
Journal
International Journal of Non-Linear Mechanics
0020-7462
Publisher
Elsevier
Publication Date
Volume
22
Issue
5
Identifiers
DOI: 10.1016/0020-7462(87)90028-x

Abstract

Abstract Various limit cycle systems in the plane with an external periodic excitation are investigated from the point of view of chaotic behavior. Numerical studies are performed and a singular point analysis is carried out.

There are no comments yet on this publication. Be the first to share your thoughts.